# SDR SWIA202158161

- Difficulty date: March 23, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 34,764 hours, 33,747 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  R/H INBOARD FLAP VANE SKIN IS CHAFED AT THE CENTER LEADING EDGE.     (C-CHECK RO 5/16/2021)    BLENDED CHAFE, BLENDED AREA IS FOUND TO BE OUT OF LIMITS REF REO 601R-57-52-004 REV D DATED 2012-12-19. INSTALLED NEW FLAP VAIN SKIN PN 601R14303-10. REF. CRJ200 SRM 51-42-10 AND DWG 601R14302 REV. D. / COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY
